Skip to main content

The Number of Two-Term Tilting Complexes over Symmetric Algebras with Radical Cube Zero


In this paper, we compute the number of two-term tilting complexes for an arbitrary symmetric algebra with radical cube zero over an algebraically closed field. First, we give a complete list of symmetric algebras with radical cube zero having only finitely many isomorphism classes of two-term tilting complexes in terms of their associated graphs. Secondly, we enumerate the number of two-term tilting complexes for each case in the list.

This is a preview of subscription content, access via your institution.

Fig. 1


  1. T. Adachi, The classification of \(\tau \)-tilting modules over Nakayama algebras, J. Algebra 452 (2016), 227–262.

    MathSciNet  Article  Google Scholar 

  2. T. Adachi, Characterizing \(\tau \)-tilting finite algebras with radical square zero, Proc. Amer. Math. Soc. 144 (2016), no. 11, 4673–4685.

    MathSciNet  Article  Google Scholar 

  3. T. Adachi, O. Iyama, I. Reiten, \(\tau \)-tilting theory, Compos. Math. 150 (2014), no. 3, 415–452.

    MathSciNet  Article  Google Scholar 

  4. T. Aihara, O. Iyama, Silting mutation in triangulated categories, J. Lond. Math. Soc. (2) 85 (2012), no. 3, 633–668.

  5. T. Aoki, Classifying torsion classes for algebras with radical square zero via sign decomposition, arXiv:1803.03795v2.

  6. E. Barnard, N. Reading, Coxeter-biCatalan combinatorics, J. Algebraic Combin. 47 (2018), no. 2, 241–300.

    MathSciNet  Article  Google Scholar 

  7. D.J. Benson, Resolutions over symmetric algebras with radical cube zero, J. Algebra 320 (2008), no. 1, 48–56.

    MathSciNet  Article  Google Scholar 

  8. S. Cautis, A. Licata, Heisenberg categorification and Hilbert schemes, Duke Math. J. 161 (2012), no. 13, 2469–2547.

    MathSciNet  Article  Google Scholar 

  9. L. Demonet, O. Iyama, N. Reading, I. Reiten, H. Thomas, Lattice theory of torsion classes, arXiv:1711.01785.

  10. F. Eisele, G. Janssens, T. Raedschelders, A reduction theorem for\(\tau \)-rigid modules, Math. Z. 290 (2018), no. 3-4, 1377–1413.

    MathSciNet  Article  Google Scholar 

  11. K. Erdmann, Ø. Solberg, Radical cube zero weakly symmetric algebras and support varieties, J. Pure Appl. Algebra 215 (2011), no. 2, 185–200.

    MathSciNet  Article  Google Scholar 

  12. E.L. Green, S. Schroll, Multiserial and special multiserial algebras and their representations, Adv. Math. 302 (2016), 1111–1136.

    MathSciNet  Article  Google Scholar 

  13. R.S. Huerfano, M. Khovanov, A category for the adjoint representation, J. Algebra 246 (2001), no. 2, 514–542.

    MathSciNet  Article  Google Scholar 

  14. M.A.A. Obaid, S.K. Nauman, W.M. Fakieh, C.M. Ringel, The number of support-tilting modules for a Dynkin algebra, J. Integer Seq. 18 (2015), no. 10, Article 15.10.6.

  15. T. Okuyama, On blocks of finite groups with radical cube zero, Osaka J. Math. 23 (1986), no. 2, 461–465.

    MathSciNet  MATH  Google Scholar 

  16. J. Rickard, Morita theory for derived categories, J. London Math. Soc. (2) 39 (1989), no. 3, 436–456.

  17. P. Seidel, Fukaya categories and Picard-Lefschetz theory, Zurich Lectures in Advanced Mathematics. European Mathematical Society (EMS), Zürich, 2008.

  18. R.P. Stanley, Catalan numbers, Cambridge University Press, New York, 2015.

    Book  Google Scholar 

  19. X. Zhang, \(\tau \)-rigid modules for algebras with radical square zero, arXiv:1211.5622v5.

Download references


T. Adachi is supported by JSPS KAKENHI Grant Number JP17J05537. T. Aoki is supported by JSPS KAKENHI Grant Number JP19J11408. The authors would like to thank M. Konishi for helpful discussions about the proof of Proposition 4.1.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Takahide Adachi.

Additional information

Communicated by Nathan Williams.

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Adachi, T., Aoki, T. The Number of Two-Term Tilting Complexes over Symmetric Algebras with Radical Cube Zero. Ann. Comb. (2022).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: